Alert archive / New Jersey / Special Marine Warnings in 2013

Special Marine Warning 13, NWS Philadelphia/Mount Holly

June 13, 2013

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 13, 2013, 11:27 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2013, 11:27 AM EDT (15:27 UTC)
Expired
Jun 13, 2013, 12:30 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WHUS51 KPHI 131527
SMWPHI
ANZ451-452-470-131630-
/O.NEW.KPHI.MA.W.0013.130613T1527Z-130613T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
  INLET NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING DEEPWATER REEF...

* UNTIL 1230 PM EDT

* AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM 64 NM NORTHEAST OF DEEPWATER REEF TO 15 NM WEST OF DEEPWATER
  REEF...OR FROM 10 NM SOUTH OF SHARK RIVER REEF TO BUOY 2FB...MOVING
  EAST AT 40 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3958 7333 3929 7349 3898 7374 3879 7396
      3886 7447 3950 7388 3997 7371 3994 7337
      3980 7330
TIME...MOT...LOC 1526Z 270DEG 38KT 3996 7362 3938 7407
          3894 7448

$$

GORSE

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 13, 8:04 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 13, 8:04 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 AM EDT THU JUN 13 2013

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION TODAY,
DRAGGING A COLD FRONT THROUGH TONIGHT. HIGH PRESSURE WILL PUSH INTO
THE REGION ON FRIDAY, SLIDING TO OUR SOUTHEAST OVER THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST DRAGGING A
COLD FRONT THROUGH THE AREA ON TUESDAY. HIGH PRESSURE WILL BUILD
INTO THE REGION FOR THE LATTER PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE MORNING,
COVERING MUCH OF SOUTHEAST PA, CENTRAL TO SOUTHERN NJ, DELAWARE,
AND THE EASTERN SHORE OF MARYLAND. A POTENT MID-LVL SHRTWV TROF IS
MOVG ESEWD NEAR LAKE MI ATTM...WITH ASSOCD SFC LOW OVER NRN
OHIO/LAKE ERIE. LARGE BOW-ECHO SYSTEM IS TRAVERSING WRN TO CENTRAL
PA WITH ADDITIONAL TSTMS DEVELOPING IN DOWNSTREAM WRM ADVCTN OVER
CENTRAL AND E-CNTRL PA. THESE STORMS COULD PRODUCE DAMAGING WIND
GUSTS AND HAIL; ALTHOUGH, THERE IS LOWER CONFIDENCE IN THIS
OCCURRING ACROSS EASTERN PORTIONS OF THE WATCH AREA, AS THERE IS
MORE STABLE AIR IN PLACE.

FURTHER EVOLUTION OF CNVTV PATN IS SMWHT UNCERTAIN ATTM BUT THE
THREAT FOR SEVERE WX CONTINUES FOR TODAY...SPCLY FROM SE PA AND
CNTRL NJ SWD. GUIDANCE DIFFERS SOME ON TRACK OF THE SFC LOW BUT
BELIEVE MOST LIKELY SCENARIO IS FOR LOW TO MOVE ESEWD TO VCNTY
PHL/TTN BY 00Z THIS EVENING. SHARPENING FRONTAL BNDRY AHEAD OF LOW
WILL SEPARATE COOL RAINY AMS OVER NRN NJ AND POCONOS FROM VERY WARM
AND UNSTABLE AMS FATHER S. NOTE THERE IS A 30 DEG F CONTRAST BETWEEN
THE FCST MAX TEMP FOR MT POCONO VS SRN DE. THIS IS A COMPROMISE
BETWEEN THE RATHER DIVERGENT MET AND MAV GUIDANCE. ALSO THE FF WATCH
REMAINS IN PLACE DUE TO POTENTIAL FOR 2+ INCHES ADDITIONAL RAIN
FALLING ON ALREADY SATURATED GROUND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
FOR TONIGHT...THE SEASONALLY STRONG SFC LOW WILL MOVE OFFSHORE
DURING THE EVENING AND CONT MOVG AWAY FROM THE SHORE OVERNIGHT. N/NW
WINDS BEHIND THE LOW WILL BRING IN MORE STABLE AIR AND GENERALLY END
THE THREAT FOR SEVERE WX. SOME STRATIFORM PRECIP WILL CONTINUE WITH
THE UPPER TROF AXIS STILL TO THE WEST...BUT SHOULD MOSTLY END BY
DAYBREAK FRIDAY. MET/MAV GUIDANCE WAS CLOSE ON OVERNIGHT MINS FALLING
INTO THE 50S OR LOWER 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY FRIDAY MORNING, THE SURFACE LOW WILL BE OFF THE NEW ENGLAND COAST
AND MOVING TO THE NORTHEAST WITH HIGH PRESSURE BUILDING IN FROM THE
WEST. IN THE MID LEVELS, A TROUGH WILL ROTATE THROUGH OUR AREA ON
FRIDAY WHICH WILL THEN ALLOW FOR RIDGING TO BEGIN MOVING INTO THE
THE REGION.

SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST ON FRIDAY, SLIDING TO
OUR SOUTHEAST OVER THE WEEKEND. THIS HIGH WILL USHER IN SOME COOLER
AND DRIER AIR IN THE NORTH TO NORTHWEST FLOW. FOR THE MOST PART, THE
WEEKEND WILL BE DRY. FRIDAY WILL BE THE COOLEST DAY AND THE
CLOUDIEST. TEMPERATURES WILL STRUGGLE TO WARM IN THE NORTHERLY FLOW
AND MAY NOT BE WARMER THAN THE MID 70S ACROSS THE AREA. SATURDAY
WILL BE WARMER WITH SUNDAY BEING THE WARMEST OF THE THREE DAYS.
TEMPERATURES ON SATURDAY WILL BE IN THE UPPER 70S TO AROUND 80 WITH
SUNDAY TEMPERATURES INTO THE UPPER 70S TO MID 80S.

THE MID LEVEL FLOW STARTS TO FLATTEN OUT AND A COUPLE OF SHORTWAVES
WILL ROTATE THROUGH IT WITH ONE CROSSING THE SOUTHERN AREAS DURING
SUNDAY AFTERNOON AND THE SECOND CROSSING THE NORTHERN AREAS SUNDAY
NIGHT. THERE MIGHT BE JUST ENOUGH MOISTURE AROUND BY SUNDAY
AFTERNOON THAT A FEW ISOLATED SHOWERS OR THUNDERSTORMS MAY POP UP AS
THESE SHORTWAVES MOVE THROUGH.

AN UNSETTLED PERIOD TO START THE WEEK WITH A FEW WEAK SYSTEMS MOVING
THROUGH OUR AREA THROUGH TUESDAY. THE MAIN FEATURE WILL BE A COLD
FRONT MOVING THROUGH ON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FOR MONDAY AND TUESDAY.

WE DEVELOP A WEST TO SOUTHWEST FLOW ON MONDAY, BUT THE FLOW IS
FAIRLY WEAK AT THE SURFACE AND ALOFT AND TEMPERATURES WILL REMAIN IN
THE UPPER 70S TO MID 80S ACROSS THE REGION. MOISTURE WILL START TO
INCREASE ONCE AGAIN IN THE SOUTHWESTERLY FLOW AHEAD OF THIS NEXT
SYSTEM WITH MOSTLY CLOUDY SKIES EXPECTED. PRECIPITABLE WATER VALUES
WILL BE IN THE 1.5-2.0 INCH RANGE AND WITH THE VERY WET ANTECEDENT
CONDITIONS ACROSS THE REGION, WE WILL NEED WATCH FOR ANY POTENTIAL
FLOODING CONCERNS.

THE COLD FRONT PUSHES THROUGH TUESDAY NIGHT. THINGS WILL START TO
CLEAR OUT A BIT AS HIGH PRESSURE STARTS TO PUSH IN FROM THE WEST AND
WEDNESDAY LOOKS LIKE IT WILL BE A FAIRLY DRY DAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GENERALLY NOT SO FAVORABLE FLYING CONDS ARE EXPECTED FOR THE NEXT 24
HOURS OR SO. VFR CONDS ARE NOTED ATTM BUT WILL BE DETERIORATING AS
SHOWERS AND T-STORMS MOVE IN FROM THE WEST THIS MORNING. WINDS WILL
BE INCREASING FROM THE SE THIS MORNING AS LOW PRESSURE APPROACHES
FROM THE WEST. WINDS WILL VEER TO THE SW THIS AFTN AND BECOME
GUSTY...THEN SHIFT TO NW OR N THIS EVENING AFTER THE LOW PRES PASSES
EAST OF THE AREA.

OUTLOOK...
FRIDAY: IMPROVING CONDITIONS TO VFR THROUGH THE DAY. SHOWERS
POSSIBLE EARLY, THEN CLEARING. NORTHWEST WINDS WITH GUSTS UP TO 20
KNOTS.

SATURDAY THROUGH SUNDAY: VFR CONDITIONS EXPECTED.

SUNDAY NIGHT AND MONDAY: MAINLY VFR CONDITIONS EXPECTED. POSSIBLE
MVFR CONDITIONS IN SHOWERS OR THUNDERSTORMS.

&&

.MARINE...
WINDS AND SEAS ARE STARTING OFF LIGHT EARLY THIS MORNING BUT WILL BE
PICKING UP FROM THE SE LATER AS LOW PRESSURE APPROACHES FROM THE
WEST. WINDS WILL VEER TO THE S AND SW THIS AFTN AND EVENTUALLY TO NW
THIS EVENING AS LOW PRESSURE MOVES OFF THE NJ COAST. WINDS MAY GUST
TO 30KT AT TIMES FOR A STRONG SCA BUT ATTM DO NOT THINK THERE WILL
BE ANY GALE FORCE WINDS. SEAS WILL ALSO BUILD..ESPECIALLY WELL
OFFSHORE...UP TO 6-7 FT.

OUTLOOK...
A SMALL CRAFT ADVISORY WILL REMAIN UP THROUGH 8PM FRIDAY ON THE
OCEAN WATERS. WINDS WILL CONTINUE TO GUST ABOVE 25 KT ON FRIDAY
BEFORE STARTING TO SUBSIDE FRIDAY NIGHT. SEAS WILL GRADUALLY FALL
BELOW 5 FT ON FRIDAY EVENING AS WELL.

FOR SATURDAY THROUGH TUESDAY, WINDS AND SEAS WILL REMAIN SMALL CRAFT
CRITERIA. SEAS WILL START TO INCREASE THROUGH THE EARLY PART OF NEXT
WEEK AND MAY APPROACH 5 FEET LATE MONDAY OR TUESDAY.

&&

.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT FOR TODAY INTO FRIDAY MORNING.

RATHER STRONG LOW PRESSURE FOR THIS TIME OF YEAR IS LOCATED OVER
NORTHEAST OHIO EARLY THIS MORNING. THE LOW IS FCST TO TRACK ESEWD
ACROSS PENNSYLVANIA TODAY ALONG A NORTHWARD MOVING FRONTAL
BOUNDARY. WIDESPREAD SHOWERS AND T-STORMS ASSOCIATED WITH THIS
LOW AND FRONTAL SYSTEM ARE EXPECTED TO PRODUCE GENERALLY ONE TO
TWO INCHES OVER THE FLOOD WATCH AREA FROM THIS MORNING INTO
TONIGHT. SOME LOCATIONS COULD SEE HIGHER AMOUNTS DEPENDING ON
WHERE STORMS FORM AND/OR REGENERATE.

THE FLOOD WATCH IS FOCUSED ON AREAS THAT HAVE RECEIVED HEAVY RAIN
DURING THE PAST WEEK OR SO RESULTING IN SATURATED SOIL AND ABOVE
NORMAL STREAM FLOWS. FLASH FLOOD GUIDANCE INDICATES THAT FLOODING
CAN OCCUR FROM AN INCH OF RAIN OR LESS IN A COUPLE OF HOURS...AND
THE EXPECTED T-STORMS CAN EASILY PRODUCE THAT MUCH RAIN IN A SHORT
TIME.

&&

.CLIMATE...
RECORD MONTHLY RAINFALL - JUNE

PHL 10.06 1938
ILG  9.90 2003
ACY  8.45 1920

THURSDAY JUNE 13 DAILY RECORD RAINFALL

ACY 1.29 1953
PHL 2.21 1982
ILG 2.41 1982
ABE 2.93 1942

RAINFALL THIS MONTH THROUGH THE 10TH IS ABOUT 200-400 PERCENT OF
NORMAL WITH 5 TO 7 INCHES COMMON ALONG THE MOUNT HOLLY CWA I95
CORRIDOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>020-
     026-027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT FRIDAY FOR
     ANZ450>455.
     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
     FOR ANZ431.

&&

SYNOPSIS...MEOLA
NEAR TERM...AMC/KLINE
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLA
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Jun 13, 11:09 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1109 AM EDT THU JUN 13 2013

NJZ001-007>010-012-PAZ054-055-061-062-141515-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
LEHIGH-NORTHAMPTON-
1109 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ001-MDZ008-NJZ013-015>020-027-PAZ060-070-071-101>106-141515-
NEW CASTLE-CECIL-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1109 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ002-003-MDZ012-015-019-020-NJZ021>023-141515-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-
ATLANTIC-CAPE MAY-
1109 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS
A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM.
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NJZ014-026-141515-
EASTERN MONMOUTH-COASTAL OCEAN-
1109 AM EDT THU JUN 13 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NJZ024-025-141515-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1109 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS
A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM.
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEZ004-141515-
DELAWARE BEACHES-
1109 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS
A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM.
THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ450>455-141515-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1109 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-431-141515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1109 AM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE DELAWARE BAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 13, 10:59 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             MILLVILLE               39.39N  75.05W
06/13/2013  M0.25 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1300106

BUNKER
Special weather statement, Jun 13, 11:01 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 AM EDT THU JUN 13 2013

NJZ014-020-022-025-026-131530-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
OCEAN NJ-
1101 AM EDT THU JUN 13 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN OCEAN...
SOUTHEASTERN ATLANTIC AND SOUTHEASTERN MONMOUTH COUNTIES...

AT 1059 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTH BELMAR TO SURF CITY TO SOMERS POINT...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

LAT...LON 4025 7397 4028 7406 3969 7425 3931 7476
      3929 7471 3930 7453 3935 7442 3946 7430
      3950 7430 3956 7422 3977 7409

FORECASTER: GORSE
Local storm report, Jun 13, 11:05 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND DMG     HOCKESSIN               39.78N  75.69W
06/13/2013                   NEW CASTLE         DE   PUBLIC

            NUMEROUS TREES DOWN...BROKEN LIMBS...POWER OUTAGES

&&

EVENT NUMBER PHI1300107

BUNKER
Local storm report, Jun 13, 11:09 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1109 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HAIL             DEERFIELD               39.52N  75.24W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

&&

EVENT NUMBER PHI1300108

BUNKER
Local storm report, Jun 13, 11:10 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     DEERFIELD               39.52N  75.24W
06/13/2013                   CUMBERLAND         NJ   EMERGENCY MNGR

            FOUR POWER POLES ON MORTON AVENUE WERE DOWN

&&

EVENT NUMBER PHI1300109

BUNKER
Local storm report, Jun 13, 11:11 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             BRIDGETON               39.43N  75.23W
06/13/2013  E0.25 INCH       CUMBERLAND         NJ   EMERGENCY MNGR

&&

EVENT NUMBER PHI1300110

BUNKER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:18 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem57 min
Jun 13, 9:47 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more58 min
Jun 13, 9:58 AM EDTSpecial Marine WarningPHI62 min
Jun 13, 10:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jun 13, 10:26 AM EDTSpecial Marine WarningPHI94 min
Jun 13, 10:43 AM EDTSpecial Marine WarningPHI2 hr
Jun 13, 10:50 AM EDTSevere Thunderstorm WarningPHICape May55 min
Jun 13, 10:58 AM EDTSpecial Marine WarningPHI62 min
Jun 13, 11:01 AM EDTSpecial Weather StatementPHIOcean29 min
Jun 13, 4:46 PM EDTSpecial Marine WarningPHI59 min
Jun 13, 4:56 PM EDTSpecial Marine WarningPHI64 min
Jun 13, 5:26 PM EDTSpecial Weather StatementPHICumberland64 min
Jun 13, 5:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Salem4 hr
Jun 13, 5:38 PM EDTSpecial Weather StatementPHIAtlantic67 min
Jun 13, 5:40 PM EDTSpecial Marine WarningPHI65 min
Jun 13, 5:47 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem58 min
Jun 13, 5:51 PM EDTSpecial Marine WarningPHI54 min
Jun 13, 5:56 PM EDTSpecial Marine WarningPHI64 min
Jun 13, 6:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean58 min
Jun 13, 6:31 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean4 hr
Jun 13, 6:40 PM EDTSpecial Marine WarningPHI95 min
Jun 13, 7:50 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jun 13, 5:51 AM EDTSpecial Weather StatementPHIBucks, Montgomery69 min
Jun 13, 7:01 AM EDTSpecial Weather StatementPHIBerks119 min
Jun 13, 7:29 AM EDTSpecial Weather StatementPHIBerks61 min
Jun 13, 8:10 AM EDTSpecial Weather StatementPHIChester50 min
Jun 13, 8:40 AM EDTSevere Thunderstorm WarningPHIChester, Delaware50 min
Jun 13, 1:49 AM EDTSpecial Weather StatementPHISussex41 min
Jun 13, 9:29 AM EDTSevere Thunderstorm WarningPHIKent, New Castle31 min
Jun 13, 9:39 AM EDTSpecial Weather StatementPHIKent51 min
Jun 13, 9:55 AM EDTSevere Thunderstorm WarningPHIKent, Sussex35 min
Jun 13, 10:24 AM EDTSpecial Weather StatementPHIKent, Sussex81 min
Jun 13, 4:25 PM EDTSevere Thunderstorm WarningPHISussex65 min
Jun 13, 4:51 PM EDTSpecial Weather StatementPHIKent54 min
Jun 13, 5:04 PM EDTAreal Flood AdvisoryPHIKent, New Castle, Sussex4 hr
Jun 13, 5:12 PM EDTSevere Thunderstorm WarningPHIKent63 min
Jun 13, 5:19 PM EDTSpecial Weather StatementPHINew Castle56 min

Nearby

Special Marine Warnings in New Jersey, 2013Every special marine warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.